Loading...
Loading...

Go to the content (press return)

The diameter of cyclic Kautz digraphs

Author
Böhmová, K.; Dalfo, C.; Huemer, C.
Type of activity
Journal article
Journal
Electronic notes in discrete mathematics
Date of publication
2015-11-12
Volume
49
First page
323
Last page
330
DOI
https://doi.org/10.1016/j.endm.2015.06.044 Open in new window
Repository
http://hdl.handle.net/2117/85343 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S1571065315000906 Open in new window
Abstract
A prominent problem in Graph Theory is to find extremal graphs or digraphs with restrictions in their diameter, degree and number of vertices. Here we obtain a new family of digraphs with minimal diameter, that is, given the number of vertices and degree there is no other digraph with a smaller diameter. This new family is called modified cyclic digraphs MCK(d,l) and it is derived from the Kautz digraphs K(d,l). It is well-known that the Kautz digraphs K(d,l) have the smallest diameter among all...
Citation
Böhmová, K., Dalfo, C., Huemer, C. The diameter of cyclic Kautz digraphs. "Electronic notes in discrete mathematics", 12 Novembre 2015, vol. 49, p. 323-330.
Keywords
Kautz digraphs, diameter, line digraphs, partial line digraphs
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications
DCG - Discrete and Combinatorial Geometry

Participants

Attachments